Translator Disclaimer
February 2016 A recurrent random walk on the $p$-adic integers
M. Cruz-López, A. Murillo-Salas
Braz. J. Probab. Stat. 30(1): 145-154 (February 2016). DOI: 10.1214/14-BJPS265

Abstract

This paper describes a random walk on the $p$-adic integers, which turns out to be recurrent.

Citation

Download Citation

M. Cruz-López. A. Murillo-Salas. "A recurrent random walk on the $p$-adic integers." Braz. J. Probab. Stat. 30 (1) 145 - 154, February 2016. https://doi.org/10.1214/14-BJPS265

Information

Received: 1 October 2013; Accepted: 1 September 2014; Published: February 2016
First available in Project Euclid: 19 January 2016

zbMATH: 1381.60103
MathSciNet: MR3453519
Digital Object Identifier: 10.1214/14-BJPS265

Rights: Copyright © 2016 Brazilian Statistical Association

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.30 • No. 1 • February 2016
Back to Top